# SDR IPXA2023050893151

- Difficulty date: April 25, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 25,204 hours, 15,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960307201
- Part serial: NSN
- Condition: Cracked
- Location: Rh Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH CENTER FLAP HAS A CRACK AT RIB26REPAIRED PER EO A300-5750-86793-A
